# SDR CHQA20080165

- Difficulty date: August 18, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N652BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7429
- Engine: Ge CF343B1
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Part number: 70623
- Part serial: 1299
- Condition: Faulted
- Location: Stab Trim Motor
- Part time: 136 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5338, IAH TO VPS.  AFTER TAKEOFF THE CREW RECEIVED A STAB TRIM CHANNEL 1 FAIL MESSAGE AND RETURNED TO IAH AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT AND FOUND FAULT CODES POINTING TO THE MOTOR CONTROL UNIT.  THE MOTOR CONTROL UNIT WAS REPLACED AND THE TRIM SYSTEM OPS CHECKED GOOD DURING THE TEST FLIGHT.  (S)
